# SDR SIMA200810504

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 11,277 hours, 10,337 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1411
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4489, CREW REPORTED SHORTLY AFTER TAKEOFF ON CLIMB, THEY GOT A PITCH TRIM MAIN INOP.  CREW DECLARING AN EMERGENCY AND RETURN TO ORD.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED HSCU AND FO'S YOKE PITCH TRIM SWITCH, OPS CHECKS WERE GOOD AT THIS TIME.  WORK PERFORMED IAW AMM 27-40-01 AND 27-40-03.  AIRCRAFT RETURNED TO SERVICE.
